# SDR ASAA2018062525211

- Difficulty date: June 25, 2018
- Submitted: June 27, 2018
- Operation: Air carrier
- Aircraft: N548AS
- Make and model: Boeing 737890
- Aircraft serial: 30020
- Aircraft time: 48,239 hours, 16,449 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Track
- Condition: Lack Of Lube
- Location: L1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA'S REPORT L1 DOOR GETS "STUCK" DURING THE CLOSING PROCESS. VERY DIFFICULT TO CLOSE FRM-D13 27 111. GROUNDED - YES. LUBED UPPER AND LOWER DOOR TRACKS OPS NORMAL.
